Some results for -functions of many variables
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 199-235
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2004__112__199_0,
author = {Ernst, Thomas},
title = {Some results for $q$-functions of many variables},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {199--235},
year = {2004},
publisher = {Seminario Matematico of the University of Padua},
volume = {112},
mrnumber = {2109962},
zbl = {1167.33308},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2004__112__199_0/}
}
TY - JOUR AU - Ernst, Thomas TI - Some results for $q$-functions of many variables JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2004 SP - 199 EP - 235 VL - 112 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2004__112__199_0/ LA - en ID - RSMUP_2004__112__199_0 ER -
%0 Journal Article %A Ernst, Thomas %T Some results for $q$-functions of many variables %J Rendiconti del Seminario Matematico della Università di Padova %D 2004 %P 199-235 %V 112 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2004__112__199_0/ %G en %F RSMUP_2004__112__199_0
Ernst, Thomas. Some results for $q$-functions of many variables. Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 199-235. http://geodesic.mathdoc.fr/item/RSMUP_2004__112__199_0/